# SDR ASAA2019020528051

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,551 hours, 11,665 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02263940
- Condition: Intermittent
- Location: Cockpit
- Part time: 59,705 hours, 23,608 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DIRECTOR "MASTER" ILLUMINATED ON BOTH SIDES WITH NO CORRESPONDING AUTOPILOT ON. (ONLY ONE MASTER SHOULD BE ILLUMINATED) FLIGHT DIRECTOR DOES NOT CORRESPOND TO RAW DATA. GROUNDED - YES. PERFORMED MCP TESTS PER FIM 22-11 TASK 803. ALL TESTS PASSED. DUE TO HISTORY REPLACED MCP PRECAUTIONARY PER AMM 22-11-34. INSTALLATION TEST FOR MCP GOOD PER AMM 22-11-34-400-801. LRU REPLACEMENT TEST BITE GROUP 32 FOR MCP GOOD PER AMM 22-11-34. LAND VERIFY TEST GROUP #49 GOOD PER AMM 22-11-00.
